# SDR USAA2011013190409

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 55,222 hours, 22,464 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4003188A
- Part serial: A20701
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - WEEKLY - MAJOR REPAIR - DISBONDING ON NR 9 LEADING EDGE SLAT TRAILING EDGE WEDGE JUST OUTBOARD OF PREVIOUS REPAIR 30 INCHES FROM OUTBOARD END.  REPLACED NR 9 LEADING EDGE SLAT TRAILING EDGE WEDGE IAW JOB CARD 19L52027002.
